Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Boundary behavior of holomorphic functions of $ A\sp p\sb {q,s}$


Author: Zhang Jian Hu
Journal: Proc. Amer. Math. Soc. 119 (1993), 447-451
MSC: Primary 32A40; Secondary 32A37, 32F15
MathSciNet review: 1195733
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that the Sobolov spaces $ A_{q,s}^p(D)$ on bounded strongly pseudoconvex domains $ D$ are continuously contained in $ \operatorname{BMOA} (\partial D)$ for $ 0 < p < \infty ,q \geqslant 0$, and $ s = (n + q)/p$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A40, 32A37, 32F15

Retrieve articles in all journals with MSC: 32A40, 32A37, 32F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1195733-2
PII: S 0002-9939(1993)1195733-2
Article copyright: © Copyright 1993 American Mathematical Society